MathSciNet Relay Station
MathSciNet bibliographic data
MR2794145 34B18 (34B10 47N20)
Hu, Jiu-Xing; Ma, De-Xiang Triple positive solutions of a boundary value problem for second order three-point differential equations with $p$-Laplacian operator. J. Appl. Math. Comput. 36 (2011), no. 1-2, 251–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement